IUS should I keep it or try something else?

Discussion in 'Your Health & Wellbeing' started by gorgeousmumof, Jun 8, 2011.

  1. gorgeousmumof

    gorgeousmumof Well-Known Member

    Joined:
    Mar 2, 2010
    Messages:
    176
    Likes Received:
    0
    I have had the mirena coil (IUS) since November. Had no problems until a month ago I had migraines, feeling sick and no apetite. I also have increased discharge (sorry tmi alert) to an extent where I am constantly showering because I dont feel clean.
    I bleed after sex, but dont have periods. Just spotting every week or so. But the last few days I have had a heavy period. No idea if it is normal?

    I am not sure I want to keep the IUS as I am also worried about my fertility if I decide to have more children in the future.
    I got worried I had somehow fallen pregnant so went to my gp. And was told it can take a year to settle and to live with it.

    Wonder if anyone else had simular experiences?
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice